MAUDE Adverse Event Report: BIOMET 3I TSV BELLATEK ENCODE HEALING ABUTMENT 4.5MM (D) X 5.0MM (P) X 5MM (H)

BIOMET 3I TSV BELLATEK ENCODE HEALING ABUTMENT 4.5MM (D) X 5.0MM (P) X 5MM (H)
Model Number TEHA4505
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient weight is not provided / unknown.Initial reporter¿s title is not provided / unknown.The reported device was received for evaluation.The reported condition of abutment (reported device) locked into the implant (concomitant), was confirmed.Visual evaluation of the as returned products identified signs of wear (nicks and bone residue) due to usage.The abutment was severely damaged possibly during removal.The devices were still engaged.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.A device history record (dhr) review was completed for the reported device lot.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformance, which could have caused or contributed to the reported event was noted as part of the dhr.A complaint history review was completed for the reported device lot for similar event and no other complaint was identified.A definitive root cause for the reported event could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Doctor reports that the teha4505 abutment was locked into the implant, nothing could get it off.The implant itself ended up losing integration while trying to get the abutment off.Either the implant or the abutment was stripped.Tooth site # 30.The implant is reported as a concomitant device.

Brand Name
TSV BELLATEK ENCODE HEALING ABUTMENT 4.5MM (D) X 5.0MM (P) X 5MM (H)
Common Device Name
HEALING ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11216527
Report Number0001038806-2021-00107
Device Sequence Number19725495
Product Code NHA
UDI-Device Identifier00844868040958
UDI-Public(01)00844868040958(17)240123(10)1223932(241)TEHA4505
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K173374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2024
Device Model NumberTEHA4505
Device Catalogue NumberTEHA4505
Device Lot Number1223932
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2021
Initial Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR